8 doctors weighed in:

Can I take pamprin and tylenol (acetaminophen) together?

8 doctors weighed in
Dr. Kenneth Choquette
Pain Management
3 doctors agree

In brief: Combo therapy

The use of these two agents comes in very handy and obtains a better result when just one isn't enough.
If you are doing this combination therapy for just a few days per month, then this should't be an issue. Just mind the dosage parameters on the labels as a general guideline for safety.

In brief: Combo therapy

The use of these two agents comes in very handy and obtains a better result when just one isn't enough.
If you are doing this combination therapy for just a few days per month, then this should't be an issue. Just mind the dosage parameters on the labels as a general guideline for safety.
Dr. Kenneth Choquette
Dr. Kenneth Choquette
Thank
Dr. Christopher Powers
Obstetrics & Gynecology
3 doctors agree

In brief: Yes, but be careful

Pamprin is naproxen, a nonsteroidal anti-inflammatory like motrin.
Tylenol (acetaminophen) is entirely different class of analgesia. They work in different ways to prevent pain and, in the case of pamprin, reduce inflammation. However, both are very strong medications which can be toxic and tend not to be taken as seriously as they should because they're available over-the-counter without a prescription.

In brief: Yes, but be careful

Pamprin is naproxen, a nonsteroidal anti-inflammatory like motrin.
Tylenol (acetaminophen) is entirely different class of analgesia. They work in different ways to prevent pain and, in the case of pamprin, reduce inflammation. However, both are very strong medications which can be toxic and tend not to be taken as seriously as they should because they're available over-the-counter without a prescription.
Dr. Christopher Powers
Dr. Christopher Powers
Thank
Dr. Arthur Heller
Internal Medicine - Gastroenterology
2 doctors agree

In brief: Which pamprin? label

Pamprin brand makes several products-some have Naproxen (nsaid, like Ibuprofen or aspirin), others contain Acetaminophen which is the ingredient in tylenol brand acetaminophen.
Read the labels. Nsaids and acet. Have different mechanisms-can be added. Total Acetaminophen dose <4000 mg (newly decreased to 3000mg, ; even less if drinking alcohol).

In brief: Which pamprin? label

Pamprin brand makes several products-some have Naproxen (nsaid, like Ibuprofen or aspirin), others contain Acetaminophen which is the ingredient in tylenol brand acetaminophen.
Read the labels. Nsaids and acet. Have different mechanisms-can be added. Total Acetaminophen dose <4000 mg (newly decreased to 3000mg, ; even less if drinking alcohol).
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors